Vol. 47, No. 2, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 311: 1
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
The product of F-spaces with P-spaces

Neil Hindman

Vol. 47 (1973), No. 2, 473–480

A condition on a basically disconnected space X is known which is necessary and sufficient for the product space X × Y to be basically disconnected for every P-space Y . This same condition, when applied to an Ff-space X, guarantees that x × Y is an F’-space whenever Y is a P-space and is necessary for this result. The principal result of this paper establishes that this condition is not sufficient when applied to F-spaces. A condition which is sufficient but not necessary is also derived.

Mathematical Subject Classification 2000
Primary: 54C30
Secondary: 54B10
Received: 30 June 1972
Published: 1 August 1973
Neil Hindman